# SDR SWAA064481

- Difficulty date: November 19, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 48,966 hours, 48,882 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 65C16820
- Condition: Loose
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVACUATION SLIDE GIRT BAR LATCH ROLL PIN LOOSE.  REMOVED AND REPLACED GIRT BAR LATCH ASSY.
